# SDR CA951018022

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Angle
- Part number: 5012020258
- Condition: Cracked
- Location: Drag Leg Supp
- Component: Beech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING A DETAILED 150 HOUR INSPECTION OF THE DRAG LEG ATTACHED SUPPORT, A CRACK WAS FOUND AT THE BEND RADIUS. THE SUPPORTING STRUCTURE WAS FURTHER INSPECTED AND NO DAMAGE WAS FOUND. THE ANGLE WAS REPL ACED. SUBMITTER STATES THAT THIS IS THE FIRTST TIME A CRACK HAS BEEN FOUND IN THIS LOCATION.
